# SDR UIEA2019072904885

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,817 hours, 12,791 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEGITIMATE RADAR RETURNS INTERMITTENTLY DISPLAYED WITH GCS ON, OPS OK WITH GCS OFF. ( PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM REF AMM 34-43-02-715-001-001. OPS CHECKED NORMAL AT THIS TIME.  )
